RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 32, Number 3  


Ordinary Differential Equations
The structure of sets of values of lower and upper Bohl exponents of a linear differential system
E. A. Barabanov
291
An iterative algorithm for the approximate construction of cycles of autonomous systems
N. A. Bobylev, S. K. Korovin
301
On the stability of some classes of solutions of linear differential systems with small periodic perturbations
A. K. Demenchuk
307
On the absence of unbounded regular solutions of the second-order Emden–Fowler equation
N. A. Izobov
311
On the basis property and uniform minimality of systems of root functions of differential operators. I
N. B. Kerimov
317
An estimate for the characteristic exponents of the Hill equation with a periodic coefficient
A. V. Lipnitskii
323
Malkin estimates for the norm of the Cauchy matrix of a linear differential system
E. K. Makarov
328
On rapidly increasing solutions of the generalized Emden–Fowler equation
V. A. Rabtsevich
335
On regular operators for linear systems of equations
V. K. Romanko
339

Partial Differential Equations
On the weighted problem for a second-order elliptic operator with singular coefficients
G. G. Devdariani
346
An analogue of the Tricomi problem for an equation of mixed type with retarded argument
A. N. Zarubin
350
An order exact estimate uniform in $\mathbf R^N$ for $N=2$ and $N=3$, for the squares of fundamental functions of a selfadjoint extension in $\mathbf R^N$ of the Schrödinger operator with a potential satisfying Kato's condition
V. A. Il'in, E. I. Moiseev
357
On the theory of the generalized parabolic-hyperbolic heat equation
N. Yu. Kapustin
375
On the solvability of the generalized mixed problem
S. P. Mitin, A. P. Soldatov
384
On the uniqueness of the solution of a three-dimensional boundary value problem for an equation of mixed type
E. I. Moiseev
389
On the unique solvability of the Tricomi problem for a special domain
A. A. Polosin
394
On the Dirichlet problem for a second-order elliptic equation with noncoordinated degeneration of the initial data
V. A. Rukavishnikov
402
A Tricomi problem with a nonlocal conjugation condition for the generalized Tricomi equation
K. B. Sabitov, A. Kh. Isyangildin
409

Short Communications
Existence and uniqueness of a strong solution of the Darboux problem
A. V. Bulatov
413
On a problem for the Poisson equation with higher-order normal derivatives on the boundary
V. V. Karachik
416
Initial value and boundary value problems with singularities
Yu. A. Konyaev
419
The Riemann–Hilbert problem with discontinuous coefficients for the Moisil–Teodorescu system
R. P. Matyukaite
422
Properties of the Schrödinger operator with a complex-valued potential
A. A. Stakun
423
Boundary value problems for partial differential equations with strong degeneration
A. Yu. Shirokova
426
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020